15 April 2023 The Weyl bound for triple product L-functions
Valentin Blomer, Subhajit Jana, Paul D. Nelson
Author Affiliations +
Duke Math. J. 172(6): 1173-1234 (15 April 2023). DOI: 10.1215/00127094-2022-0058

Abstract

Let π1, π2, π3 be three cuspidal automorphic representations for the group SL(2,Z), where π1 and π2 are fixed and π3 has large analytic conductor. We prove a subconvex bound for L(12,π1π2π3) of Weyl-type quality. Allowing π3 to be an Eisenstein series, we also obtain a Weyl-type subconvex bound for L(12+it,π1π2).

Citation

Download Citation

Valentin Blomer. Subhajit Jana. Paul D. Nelson. "The Weyl bound for triple product L-functions." Duke Math. J. 172 (6) 1173 - 1234, 15 April 2023. https://doi.org/10.1215/00127094-2022-0058

Information

Received: 14 February 2021; Revised: 5 April 2022; Published: 15 April 2023
First available in Project Euclid: 4 April 2023

MathSciNet: MR4576241
zbMATH: 07684364
Digital Object Identifier: 10.1215/00127094-2022-0058

Subjects:
Primary: 11M41
Secondary: 11F70 , 11F72

Keywords: analytic newvector , shifted convolution problem , subconvexity , triple product L-function

Rights: Copyright © 2023 Duke University Press

JOURNAL ARTICLE
62 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.172 • No. 6 • 15 April 2023
Back to Top